MURAL - Maynooth University Research Archive Library

    Data Rate Theorem for Stabilization Over Time-Varying Feedback Channels

    Minero, Paolo and Franceschetti, Massimo and Dey, Subhrakanti and Nair, Girish N. (2009) Data Rate Theorem for Stabilization Over Time-Varying Feedback Channels. IEEE Transactions on Automatic Control, 54 (2). pp. 243-255. ISSN 0018-9286

    Download (351kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    A data rate theorem for stabilization of a linear, discrete-time, dynamical system with arbitrarily large disturbances, over a rate-limited, time-varying communication channel is presented. Necessary and sufficient conditions for stabilization are derived, their implications and relationships with related results in the literature are discussed. The proof techniques rely on both information-theoretic and control-theoretic tools.

    Item Type: Article
    Keywords: Control under communication constraints; entropy; quantized control; source coding;
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 14422
    Identification Number:
    Depositing User: Subhrakanti Dey
    Date Deposited: 11 May 2021 14:36
    Journal or Publication Title: IEEE Transactions on Automatic Control
    Publisher: IEEE
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads